# SDR CA121105026

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3800 · Water and Waste System
- Part: Sink
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANTS NOTICED SMOKE COMING OUT OF THE SINK IN THE LAV, AFTER PUSH. FLIGHT RETURNED TO THE GATE FOR INSPECTION AND WAS CLEARED BY MTC. ON RETURN ACA303, FLIGHT ATTENDANTS FELT NAUSEOUS, AND COMPLAINED ABOUT CONDITIONS. ONE OF THE F/A`S BOOKED OFF THE REMAINDER OF THE DAY, AND THE OTHER ONE HAD COMPLETED HER DAY. AIRCRAFT IS CURRENTLY OUT OF SERVICE AND UNDER INSPECTION WITH MTC.  INSPECTED AFT LAV DRAIN NO OBSTRUCTION, NO EVIDENCE OF SMOKE. POURED WATER THROUGH GALLEY AND LAV DRAIN CHECKED OK. LAV SMOKE DETECTION OPS NORMAL.
